Isotonic smoothing splines under sequential designs

Tantiyaswasdikul, Chim, Woodroofe, Michael B. . Journal of Statistical Planning and Inference 1994. 38 :75-87

Locate this article in:

Bibtex

@article{CIS-120823,
  Author = {Tantiyaswasdikul, Chim and Woodroofe, Michael B.},
  Title = {Isotonic smoothing splines under sequential designs},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {38},
  Year = {1994},
  Pages = {75--87},
  Keywords = {Isotonic regression}
}

Similar articles